# SDR AALA201910089006

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 60,411 hours, 24,464 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER A NORMAL ENGINE START AND WHILE SITTING AT IDLE RAMP PERSONNEL AND AIRCRAFT BEHIND US  REPORTED MULTIPLE FLAMES SHOOTING OUT OF TAIL PIPE. NO UNUSUAL INDICATIONS IN COCKPIT. CHECKED NR 1 ENGINE IAW FIM 71-05-00-810-811-F00 AND AMM 71-00-00-800-803-F00 AND MCM CARD 4917 ENGINE SCREENS AND MAGNETIC SCIP DETECTOR. NO DEFECTS FOUND OK FOR SERVICE.
